Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 122, NWS Nashville, TN

July 6, 20165 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2016, 5:23 PM CDT for 5 counties in Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 5:23 PM CDT (22:23 UTC)
Expired
Jul 6, 2016, 6:00 PM CDT
In force
37 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 70 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:30 PM CDTTSTM WND DMG5 Ese Thompsons Station, TNTREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS54 KOHX 062223
SVROHX
TNC003-117-119-149-187-062300-
/O.NEW.KOHX.SV.W.0122.160706T2223Z-160706T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
523 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  NORTHERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
  EASTERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 523 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR EAGLEVILLE TO NEAR COLUMBIA... MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...SHELBYVILLE...SPRING HILL...CHAPEL HILL...WARTRACE...
  EAGLEVILLE...BELL BUCKLE...I-65 EAST OF COLUMBIA...FARMINGTON...
  CULLEOKA...UNIONVILLE...FOSTERVILLE...ROCKVALE...DEASON AND ROVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3553 8624 3546 8701 3577 8704 3580 8652
TIME...MOT...LOC 2223Z 295DEG 29KT 3569 8651 3563 8696 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
681 
WWUS54 KOHX 062244
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
544 PM CDT WED JUL 6 2016

TNC003-117-119-149-187-062300-
/O.CON.KOHX.SV.W.0122.000000T0000Z-160706T2300Z/
RUTHERFORD TN-WILLIAMSON TN-MARSHALL TN-BEDFORD TN-MAURY TN-
544 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN RUTHERFORD...SOUTHEASTERN WILLIAMSON...NORTHERN
MARSHALL...NORTHERN BEDFORD AND SOUTHEASTERN MAURY COUNTIES...

AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELL BUCKLE TO INTERSTATE 65...MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SPRING HILL...CHAPEL HILL...WARTRACE...EAGLEVILLE...
BELL BUCKLE...UNIONVILLE...FOSTERVILLE...ROCKVALE...FARMINGTON...
DEASON AND ROVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3553 8624 3547 8689 3576 8689 3579 8651
TIME...MOT...LOC 2243Z 292DEG 27KT 3566 8638 3560 8683 

HAIL...0.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:03 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 6, 3:03 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
303 PM CDT WED JUL 6 2016

.DISCUSSION...

Severe thunderstorm watch has just gone out early this afternoon,
and will be in effect through 9 PM this evening. Ongoing line of
convection near the TN river will progress eastward ahead of a
strong upper level shortwave. Plenty of instability with MUCAPE
values up to as high as 4000 J/kg will be present ahead of the
shortwave, and some cooler temperatures in the mid levels will
allow some decent low to mid level lapse rates as well. With shear
being a bit on the weak side, chances for severe will mainly be
confined to damaging wind gusts but hail can not be ruled out with
the strong instability. PWAT values around 2 inches is also
evident on model soundings for most of the mid state, which will
help the wind threat as well as allow for some heavy rainfall with
the passing storms. Chances for showers and thunderstorms look to
continue overnight and into Thursday morning, with the potential
for strong to severe thunderstorms likely coming to an end late
this evening.

Lingering showers and thunderstorms should continue during the
day Thursday, but end from west to east as the upper shortwave
continues its way eastward. Thursday afternoon will mainly have
chances confined east of I-65. Ridging will move in behind the
shortwave, and dry out the mid state briefly Thursday night and
early Friday. Models want to bring a weak cold front and some
additional chances for showers and thunderstorms late on Friday
and into the day on Saturday. SPC has a slight risk for severe
thunderstorms along the KY/TN border and to the north, so will
keep an eye on severe potential for Friday. The upper low is in
the Great Lakes region, and the GFS/ECMWF have some different
solutions to the precip timing, so did not vary too much from the
previous forecast for now which kept 30 to 50 pops Saturday.
Another weak low will continue the chances for showers and
thunderstorms on Sunday.

The upper low looks to strengthen a bit to start the work week,
and progress slowly to the northeast. This will again keep chances
for showers and thunderstorms in the forecast through the day
Tuesday and another shortwave will follow behind to keep chances
on Wednesday. At this point of the long term forecast, the GFS and
ECMWF differ quite a bit in regards to precip output, so kept with
consensus for now and have slight chances. Looking further into
the long term, there isnt a significant dry period between the
models, so it appears like we are holding in a wet pattern for
awhile across the mid state.

&&

.AVIATION...
18Z TAF DISCUSSION.

Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions.
With this in mind, tried to tie all this up with current regional radar
trends and short range model depictions of MCS associated activity
transversing the mid state region on at least a couple of occasions thru
07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z
time frame with the second one from the 07/02Z-07/14Z time frame. During
tstm activities, MVFR fog maybe experienced. Did not want to go with tstms
throughout majority of forecast, but wanted to show potential of some
lingering pcpn behind passages, and thus addressed with vcsh remarks.
Ceilings on the whole will either be VFR TO MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      75  94  76  95  76 /  60  30  10  20  30
Clarksville    74  92  77  93  74 /  60  20  10  30  40
Crossville     72  85  71  89  70 /  70  50  20  30  40
Columbia       75  94  75  95  74 /  50  20  10  20  20
Lawrenceburg   75  93  74  94  74 /  50  30  10  10  20
Waverly        76  93  77  94  74 /  50  20  10  20  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........31
Hazardous weather outlook, Jul 6, 2:04 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
204 PM CDT WED JUL 6 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-071000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
204 PM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO MIDDLE TENNESSEE
THROUGH THIS AFTERNOON...INTO THIS EVENING...AND EVEN POSSIBLY
CONTINUE ACROSS THE MID STATE OVERNIGHT. SOME OF THESE STORMS
WILL BECOME SEVERE THROUGH AT LEAST THE MID EVENING HOURS...
WITH DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN.

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
BY EARLY THIS AFTERNOON IN AREAS WEST OF THE CUMBERLAND
PLATEAU...WITH SOME ISOLATED LOCATIONS AT AND NEAR THE
TENNESSEE RIVER VALLEY THIS AFTERNOON EXPERIENCING HEAT
INDICES AROUND 105 DEGREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S
THURSDAY AND FRIDAY IN AREAS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY
TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING...
ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUESTED THROUGH AT LEAST THE MID EVENING
HOURS TODAY AND MAY BECOME NECESSARY AGAIN ON FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 6, 4:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     2 SSE LEBANON           36.19N  86.32W
07/06/2016                   WILSON             TN   TRAINED SPOTTER

            REPORTS THAT POWER POLES BROKEN IN HALF.

0208 PM     TSTM WND DMG     1 NE LEBANON            36.22N  86.31W
07/06/2016                   WILSON             TN   TRAINED SPOTTER

            LARGE TREE BLOCKING THE PARKING LOT.

0248 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
07/06/2016                   STEWART            TN   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ACROSS DOVER.

0300 PM     TSTM WND DMG     BIG ROCK                36.58N  87.76W
07/06/2016                   STEWART            TN   911 CALL CENTER

            NUMEROUS TREES DOWN.

0314 PM     TSTM WND DMG     6 NW CARTHAGE           36.32N  86.02W
07/06/2016                   SMITH              TN   TRAINED SPOTTER

            TREES AND LIMBS DOWN ACROSS THE AREA.

0318 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
07/06/2016                   MONTGOMERY         TN   911 CALL CENTER

            TREES DOWN ACROSS THE AREA.

0348 PM     TSTM WND DMG     3 NE PEGRAM             36.13N  87.02W
07/06/2016                   CHEATHAM           TN   TRAINED SPOTTER

            A 4-6 DIAMETER TREE DOWN.

0351 PM     TSTM WND DMG     CROSS PLAINS            36.54N  86.68W
07/06/2016                   ROBERTSON          TN   TRAINED SPOTTER

            NUMEROUS TREES REPORTED DOWN.

0400 PM     HAIL             PORTLAND                36.59N  86.52W
07/06/2016  E0.70 INCH       SUMNER             TN   PUBLIC

            SEVERAL DIME SIZE HAIL REPORTS FROM THE CITY OF
            PORLAND.

0400 PM     TSTM WND DMG     PORTLAND                36.59N  86.52W
07/06/2016                   SUMNER             TN   PUBLIC

            SEVERAL REPORTS OF TREES AND LIMBS DOWN IN THE PORTLAND
            AREA.

&&

EVENT NUMBER OHX1600695 OHX1600696 OHX1600700 OHX1600697 OHX1600699
OHX1600698 OHX1600701 OHX1600702 OHX1600703 OHX1600704

FB
Local storm report, Jul 6, 4:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
458 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     3 ESE LEBANON           36.20N  86.28W
07/06/2016                   WILSON             TN   PUBLIC

            REPORTS OF SEVERAL LIMBS DOWN.

&&

EVENT NUMBER OHX1600705

FB
Local storm report, Jul 6, 4:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
459 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     8 E LEBANON             36.22N  86.18W
07/06/2016                   WILSON             TN   PUBLIC

            TREE REPORTED IN ROADWAY.

&&

EVENT NUMBER OHX1600706

FB
Local storm report, Jul 6, 5:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             FRANKLIN                35.93N  86.84W
07/06/2016  E0.70 INCH       WILLIAMSON         TN   PUBLIC

            DIME SIZE HAIL REPORTED.

&&

EVENT NUMBER OHX1600707

FB
Local storm report, Jul 6, 5:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
511 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             LEIPERS FORK            35.90N  87.00W
07/06/2016  E0.70 INCH       WILLIAMSON         TN   PUBLIC

            DIME SIZE HAIL REPORTED.

&&

EVENT NUMBER OHX1600708

FB
Local storm report, Jul 6, 5:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
512 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     FRANKLIN                35.93N  86.84W
07/06/2016  E55 MPH          WILLIAMSON         TN   PUBLIC

            PUBLIC REPORTED AN ESTIMATED WIND GUST OF 55 MPH.

&&

EVENT NUMBER OHX1600709

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:56 PM CDTAreal Flood AdvisoryOHXClay, Macon, Sumner2 hr
Jul 6, 2:17 PM CDTSpecial Weather StatementOHXSmith, Trousdale43 min
Jul 6, 2:23 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart67 min
Jul 6, 2:25 PM CDTSpecial Weather StatementOHXWilson35 min
Jul 6, 2:28 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Trousdale, Wilson32 min
Jul 6, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jul 6, 2:49 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys41 min
Jul 6, 2:53 PM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett52 min
Jul 6, 3:00 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Smith30 min
Jul 6, 3:02 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson28 min
Jul 6, 3:06 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale39 min
Jul 6, 3:15 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson45 min
Jul 6, 3:20 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys25 min
Jul 6, 3:24 PM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Overton, Pickett, Putnam36 min
Jul 6, 3:34 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner26 min
Jul 6, 3:36 PM CDTSpecial Weather StatementOHXDeKalb24 min
Jul 6, 3:56 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more49 min
Jul 6, 3:58 PM CDTSpecial Weather StatementOHXCumberland47 min
Jul 6, 4:06 PM CDTSpecial Weather StatementOHXPutnam, White39 min
Jul 6, 4:15 PM CDTSevere Thunderstorm WarningOHXDavidson, Dickson, Hickman, Maury, Williamson45 min
Jul 6, 4:19 PM CDTSevere Thunderstorm WarningOHXCumberland, Overton, Putnam, White41 min
Jul 6, 4:27 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale33 min
Jul 6, 4:33 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Williamson, Wilson27 min
Jul 6, 4:40 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam33 min
Jul 6, 4:50 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more40 min
Jul 6, 4:55 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more35 min
Jul 6, 4:58 PM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson32 min
Jul 6, 5:27 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett48 min
Jul 6, 5:41 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren34 min
Jul 6, 6:17 PM CDTSpecial Weather StatementOHXCoffee, Warren28 min
Jul 6, 6:26 PM CDTAreal Flood AdvisoryOHXOverton, Putnam64 min
Jul 6, 6:52 PM CDTSpecial Weather StatementOHXVan Buren23 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.